Analysis of Isomorphism Classes of a Family of Elliptic Curves Over Finite Fields

Zhao Wei *

College of Science, North China University of Technology, Beijing 100144, P. R. China.

*Author to whom correspondence should be addressed.


Abstract

Doche et al. constructed a family of elliptic curves (DIK elliptic curves) and proposed more efficient tripling formulas leading to a fast scalar multiplication algorithm. In this paper we present a direct method to compute the number of \(\bar{F}\)q-isomorphism classes (isomorphism over \(\bar{F}\)q ) and \(\bar{F}\)q isomorphism classes of DIK family of elliptic curves defined over a finite field \(\bar{F}\)q. We give the explicit formulae for the number of \(\bar{F}\)q-isomorphism and an estimate formulae for the number of isomorphism classes. These result can be used in the elliptic curve cryptosystems.

Keywords: Elliptic curves, isomorphism classes, cryptography


How to Cite

Wei , Z. (2024). Analysis of Isomorphism Classes of a Family of Elliptic Curves Over Finite Fields. Asian Journal of Mathematics and Computer Research, 31(2), 80–86. https://doi.org/10.56557/ajomcor/2024/v31i28672

Downloads

Download data is not yet available.

References

Daniel J. Bernstein and Tanja Lange, Analysis and optimization of elliptic-curve single-scalar multiplication. Contemp. Math., Amer. Math. Soc., See also Cryptology ePrint Archive, Report 2007/455. 2008;461:1-20.

Doche C, Icart T, Koh el DR. Efficient scalar miltiplication by isogeny decompositions, PKC 2006, LNCS 3958, 191-206, Spriger-Verlag; 2006.

Menezes AJ. Elliptic curve public key cryptosystems, kluwer academic publishers; 1993.

Schoof R. Nonsigular plane cubic curves over finite field, J. Combine, Theory Ser. A. 1987;46:183-211.

Farashahi RR, Shparlinski IE. On the number of distinct elliptic curves in some families, Des. Codes Cryptogr. 2010;54(1):83–99.

Farashahi RR, Moody D, Hongfeng Wu. Isomorphism classes of Edwards and twisted Edwards curves over finite fields, Finite Fields Appl. 2012;18(3):597–612.

Moody D, Wu H. Families of elliptic curves with rational 3-torsion, J. Math. Cryptol. 2012;5(3–4):225–246.

Wu H, Feng R. On the isomorphism classes of Legendre elliptic curves over finite fields. Sci. China Math. 2011;54(9):1885–1890.

Farashahi RR, Hosseini M. Isomorphism classes of Doche–Icart–Kohel curves over finite fields, Finite Fields and Their Applications. 2016;39:111-129.

Avanzi R, Cohen H, Doche C, Frey G, Lange T, Nguyen K, Vercauteren F. Handbook of Elliptic and Hyperelliptic Curve Cryptography, CRC Press; 2005.

Silverman JH. The arithmetic of elliptic curves, GTM 106, Springer-Verlag, Berlin; 1986.

Washington LC. Elliptic curves: Number Theory and Cryptography, CRC Press; 2008.